# SDR N6WA2012070904

- Difficulty date: July 7, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N167GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10269
- Aircraft time: 10,520 hours, 7,074 cycles
- Engine: Ge CF348C5B1
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Safety Valve
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALT MASTER WARNING.  R & R SAFETY VALVE NR 2 IAW AMM 21-32-03.  OPS CHECKED GOOD.
